This is my first time on any sites like this, so really just looking for people with similar problems to share any information/experiences with. I am currently taking pregabalin at 600mg a day and have been for almost two years now, I also take dihydracodine and have to get lidonocaine infusions every 4 weeks. I have put on weight with the pregabalin and I know this is common side effect of this pill but can anyone share tips of how to loose weight as it is really lowering my self esteem and confidence and is definitely something that needs addressing. My family are great most of the time but they have no idea really as to what I have to cope with on a day to day basis and I think speaking to people who understand it better might help me. So please feel free to share any information you have about dealing with these kinds of problems. Any information/experiences will be greatly appreciated. X
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.